Busca avançada
Ano de início
Entree


Existence and non-existence phenomena for nonlinear elliptic equations with L1 data and singular reactions

Texto completo
Autor(es):
Oliva, Francescantonio ; Petitta, Francesco ; Stapenhorst, Matheus F.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Mathematical Analysis and Applications; v. 558, n. 1, p. 19-pg., 2026-06-01.
Resumo

We study existence and non-existence of solutions for singular elliptic boundary value problems as { -Delta(p)u + a(x)/u gamma = mu f(x) in Omega, u > 0 in Omega, u = 0 on partial derivative Omega, (1) where Q is a smooth bounded open subset of R-N (N >= 2), Delta(p)u is the p-Laplacian with p > 1, 0 < gamma <= 1, and a >= 0 is bounded and non-trivial. For any positive f is an element of L-1(Omega) we show that problem (1) is solvable for any mu > mu(0) > 0, for some mu(0) large enough. As a reciprocal outcome we also show that no finite energy solution exists if 0 < mu < mu(0*), for some small mu(0*). This paper extends the celebrated one of J. I. Diaz, J. M. Morel and L. Oswald ([16]) to the case p not equal 2. Our result is also new for p = 2 provided the singular term has a critical growth near zero (i.e. gamma = 1). (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU)

Processo FAPESP: 22/15727-2 - Problemas elípticos quasilineares singulares envolvendo o operador 1-laplaciano
Beneficiário:Matheus Frederico Stapenhorst
Modalidade de apoio: Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado
Processo FAPESP: 21/12773-0 - Problemas singulares quasilineares elípticos envolvendo os operadores 1-laplaciano e curvatura-média
Beneficiário:Matheus Frederico Stapenhorst
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado